RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 14–17 (Mi dan8223)  

MATHEMATICS

Deformation of conformal structures on manifolds related to totally geodesic submanifolds

B. N. Apanasov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (635 kB)

Bibliographic databases:
UDC: 517 52+517.862+513.775
Presented: А. Д. Александров
Received: 08.10.1985

Citation: B. N. Apanasov, “Deformation of conformal structures on manifolds related to totally geodesic submanifolds”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 14–17

Citation in format AMSBIB
\Bibitem{Apa87}
\by B.~N.~Apanasov
\paper Deformation of conformal structures on manifolds related to
totally geodesic submanifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 14--17
\mathnet{http://mi.mathnet.ru/dan8223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882073}
\zmath{https://zbmath.org/?q=an:0633.57008}


Linking options:
  • http://mi.mathnet.ru/eng/dan8223
  • http://mi.mathnet.ru/eng/dan/v293/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019